# SDR CA981123004

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: S613522017003
- Condition: Cracked
- Location: M/R Gearbox
- Component: 613520600045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST-FLIGHT INSPECTION, CRACK FOUND ON LOWER FLANGE OF THE MAIN GEARBOX RING GEAR.
